# SDR 96FDEA01463

- Difficulty date: September 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N510FE
- Make and model: Boeing 727-25
- Aircraft serial: 18282
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 6925827
- Condition: Corroded
- Location: Bs 266
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0624 AND 021, CORROSION (C53-221-01) ON TOP OF INTERCOSTAL STA 266 WL 208 LBL 6.  *S/D*  REMOVED AND REPLACED TOP CHORD OF INTERCOSTAL AT BS 259 TO 277 LBL 6 WL 208 PER FEDEX SRM 51-10-1, 51-30-2.
